# SDR DV7A2017081100448

- Difficulty date: June 11, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N774SP
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600287
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Low Pressure
- Location: Mlg
- Component: Brake Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LOST BRAKING ON PILOT SIDE DURING TAXI.  POWER BRAKE LOW PRESSURE AND ANTISKID INOPERATIVE.  ANNUNCIATOR LIGHTS WERE ILLUMINATED.  BRAKE PEDAL ON COPILOT SIDE WERE SPONGEY BUT SUFFICIENT TO STOP ACFT.
